# SDR ASOA03316

- Difficulty date: July 17, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
